# SDR UPS08852167

- Difficulty date: May 2, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH MAIN DOOR SHUT AND SLIDE ARMED, DOOR WAS OPENED AND SAFETY WIRE REMOVED FROM SLIDE HOUSING.  REMOVED AND REINSTALLED MAIN CABIN DOOR ESCAPE SLIDE IAW AMM 25-60-01-2.  INSTALLATION CHECK WAS GOOD.
